# SDR ASAA2019011128178

- Difficulty date: January 11, 2019
- Submitted: February 20, 2019
- Operation: Air carrier
- Aircraft: N519AS
- Make and model: Boeing 737890
- Aircraft serial: 36482
- Aircraft time: 38,091 hours, 11,368 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 148A22845
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PRESSURE BULKHEAD STRINGER S-7L, TOWARD THE CENTER OF THE BULKHEAD IS SEPARATING FROM THE SKIN WITH THE MOST INSIDE CENTER FASTENER PULLING THROUGH THE STRINGER. THE SAME STRINGER, S-7L ALSO HAS WAVINESS THROUGHOUT THE LOWER THIRD OF TIE STRINGER AND AROUND ITS FASTENERS. GROUNDED - YES. REMOVED DAMAGED SECTIONS OF THE AFT BULKHEAD PER EA 800-53EA-21206, FABBED REPAIR PARTS AND ACCOMPLISHED REPAIR PER EA 800-53EA-21206, SRM 51-40-02 AND SOPM 20-41-02. PART MARKED REPAIR AREA PER EA 800-53EA-21206 AND BAC5307, CIC APPLIED PER SRM 51-20-01.
